# SDR SWIA2021091060828

- Difficulty date: August 2, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RETRIEVAL SYSTEM L/H TRACK OUTBOARD (MARKED)      (C-CHECK RO 9/8/2021)    REPLACED CORRODED FWD CARGO RETRIEVAL SYSTEM L/H TRACK OUTBOARD WITH A FABRICATED SERVICEABLE REPLACEMENT REF MHIRJ REO 670-25-51-050 REV -- DATED 2021-08-09, STEP 1, CRJ-700 SRM 51-40-11-001-001-A01 AND CRJ-700 AMM 25-51-02-400-802-A02, SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
